# SDR RAIA990329

- Difficulty date: March 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N570HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41089
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Flat
- Location: Nlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 7570 - DCA - NOSEWHEEL FAILED TO RESPOND DURING TAXI. MAINTENANCE REPLACED BOTH NOSE WHEEL ASSY, BECAUSE THEY WERE FLAT. (M)
